# SDR HNAA2011080500234

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 57,680 hours, 63,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT OVER DOOR HAS BULB INOP.  R & R BULB, OPS CHECKED GOOD.
